# SDR 98ZZZM299

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Beech 1900D
- Aircraft serial: UE71
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 311849601
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF ABORTED, RIGHT PROP BEGAN TO FEATHER DURING APPLICATION OF T/O POWER.  REPLACED GOVERNOR.  (M)
